# SDR DHLA201000101

- Difficulty date: August 28, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP UPPER PLATING DENTED STA XW 68 PERFORMED MAJOR REPAIR IAW SRM 57-7-1 FIG 1.  REMOVED DENTED PANEL PLATING IAW SRM 57-1-0 PG 1, SRM 51-1-21. FABRICATED PLATING & BONDED DOUBLER IAW SRM 57-7-1 FIG 1, ITEM "A" & "L". BONDED BOTH PARTS WITH HYSOL IAW SRM 51-1-9 TR 51-142, SRM 51-1-9A TR 51-141, DPS 1.950 REV "AR". CLEANED, TREATED AND PRIMED AREA & NEW PANEL PLATING INNER FACE IAW SRM 51-1-8B. INSTALLED NEW PANEL PLATING IAW SRM 51-1-21, SRM 51-3-0, SRM 51-3-1
